It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Minocycline
Jul 7, 2007
I was on Minocycline for 10 years for acne. I started it around age 13 and it did help the acne. However, when I was in my 20's and had my wisdom teeth out, they came out black. They weren't rotted, but they formed black instead of white. The dentist said it was from taking the antibiotics when the teeth were forming. I immediately stopped taking the Minocycline because if it caused the problems with my teeth, I wondered what other problems it caused being on it long term. I am now in my mid 30's and I still have acne, but going off the medication was a choice I felt I needed to make.

Please monitor yourself carefully if you plan on being on this medication long term.

Caution: Be careful in the sun while on this medication. It makes you more sensitive to the sun and likely to burn. I was never told this until about 8 years into taking it, but I could definately tell you that my nose continually burned no matter how much sunscreen I used.

By the way, when I was on the Minocycline, I never had any side effects. Many people get yeast infections when on antibiotics. Talk to your doctor about this if it remains a problem. One of my PCP's always gave me a prescription for yeast infection medication when he prescribed antibiotics, "just in case".





All times are GMT -7. The time now is 09:17 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!